Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An application of valuation theory to rings of continuous real and complex-valued functions

Author: Norman L. Alling
Journal: Trans. Amer. Math. Soc. 109 (1963), 492-508
MSC: Primary 16.98; Secondary 12.70
MathSciNet review: 0154886
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.98, 12.70

Retrieve articles in all journals with MSC: 16.98, 12.70

Additional Information

PII: S 0002-9947(1963)0154886-0
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia